# SDR AALA201610269026

- Difficulty date: October 25, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 27,471 hours, 10,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1C MISSING. REPLACED THE COVER.
